# SDR SWAA2020083108715

- Difficulty date: August 11, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 48,041 hours, 28,678 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Bs 259-270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL UPPER SURFACE AT BS 259-BS 270; LBL 11; WL 207 / DAMAGE REPAIRED PER EA 20-153-01551 REV IR (ATS ER 20-03095 REV IR). REFER TO NRC U205911 FOR TRACKING.
